# SDR DALA2014111806151

- Difficulty date: November 18, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 43,166 hours, 5,959 cycles
- Engine: Pwa PW4168A
- Engine time: 24,036 hours, 3,118 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT DIVERTED DUE TO NR 2 ENGINE "OIL FILTER CLOG" AND OTHER ENGINE RELATED MESSAGES, ALONG WITH AN "ENGINE SHUTDOWN" MESSAGE APPEARED DURING CRUISE, ENGINE SHUT ITSELF DOWN.  OIL QUANTITY REMAINED NORMAL, ROTATION INDICATED ZERO, CREW COMPLETED QRH PROCEDURE FOR ENGINE FAIL/SHUTDOWN. REPLACED ENGINE.
